# SDR 95ZZZX5164

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

KAUS/KDAY - FLT 107 - AFTER TAKEOFF, NR 4 ENGINE FIRE WARNING SOUNDED.  THE CREW DISCHARGED FIRE AGENT AND SHUT DOWN NR 4 ENGINE.  N964R RETURNED TO KAUS.  MAINTENANCE FOUND WATER IN THE FIRE LOOP ELECTRICAL CONNECTOR.  MAINTENANCE DRIED AND RESECURED THE ELECTRICAL CONNECTOR ON THE FIRE LOOP AND CHANGED THE FIRE BOTTLE AND SQUIBS.  ALL SYSTEMS OPERATED NORMALLY ON GROUND CHECK.
